Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Blurred Vision (2137)
Date of Event
02/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6) , +14.0d) was explanted due to the patient's dissatisfaction with their vision and another lal (sn (b)(6) , +13.0d) implanted as a replacement.Rxsight's first awareness of this event was on 03/06/2024.